# SDR SWAA2022013163559

- Difficulty date: January 24, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Part number: 143A3232
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3 BELLY DRAINS AT STA 500B HAVE SURFACE CORROSION AROUND DRAIN ON THE EXTERNAL FUSELAGE. ; / [01] REMOVED LIGHT SURFACE CORROSION WITHIN LIMITS IAW SRM 53-30-01-1A-1.; [02] C/W NDT INSPECTION PER SRM 53-30-01-1A-1. AND 737 NDT PART 6 51-00-00 PROCEDURE 23.; [03] VERIFIED CORRECTIVE ACTION STEP #1; [04] ALODINED AND PRIMED BARE METAL IAW SRM 53-30-01-1A-1.; [05] REMOVED CORROSION PER SRM 51-10-02 .WITHIN LIMITS PER SRM 53-30-01-1A-1 SEE STEPS 1 THROUGH 4 FOR ADDITIONAL WORK PREFORMED
